IDEAS home Printed from https://ideas.repec.org/a/eee/dyncon/v26y2002i1p99-116.html
   My bibliography  Save this article

Depreciation rules and value invariance with extractive firms

Author

Listed:
  • Hartwick, John M.
  • Karp, Larry
  • Long, Ngo Van

Abstract

No abstract is available for this item.

Suggested Citation

  • Hartwick, John M. & Karp, Larry & Long, Ngo Van, 2002. "Depreciation rules and value invariance with extractive firms," Journal of Economic Dynamics and Control, Elsevier, vol. 26(1), pages 99-116, January.
  • Handle: RePEc:eee:dyncon:v:26:y:2002:i:1:p:99-116
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-1889(00)00019-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Lyon, Andrew B, 1990. "Invariant Valuation When Tax Rates Change over Time: Confirmations and Contradictions," Journal of Political Economy, University of Chicago Press, vol. 98(2), pages 433-437, April.
    2. Sandmo, Agnar, 1979. "A note on the neutrality of the cash flow corporation tax," Economics Letters, Elsevier, vol. 4(2), pages 173-176.
    3. Boadway, Robin & Bruce, Neil, 1984. "A general proposition on the design of a neutral business tax," Journal of Public Economics, Elsevier, vol. 24(2), pages 231-239, July.
    4. Mervyn A. King, 1974. "Taxation and the Cost of Capital," Review of Economic Studies, Oxford University Press, vol. 41(1), pages 21-35.
    5. Stiglitz, Joseph E., 1976. "The corporation tax," Journal of Public Economics, Elsevier, vol. 5(3-4), pages 303-311.
    6. Gaudet, Gerard & Lasserre, Pierre, 1986. "Capital income taxation, depletion allowances, and nonrenewable resource extraction," Journal of Public Economics, Elsevier, vol. 29(2), pages 241-253, March.
    7. Paul A. Samuelson, 1964. "Tax Deductibility of Economic Depreciation to Insure Invariant Valuations," Journal of Political Economy, University of Chicago Press, vol. 72, pages 604-604.
    8. Karp, Larry & Livernois, John, 1992. "On efficiency-inducing taxation for a non-renewable resource monopolist," Journal of Public Economics, Elsevier, vol. 49(2), pages 219-239, November.
    9. Heaps, Terry, 1985. "The taxation of nonreplenishable natural resources revisited," Journal of Environmental Economics and Management, Elsevier, vol. 12(1), pages 14-27, March.
    10. Bonds, Stephen R. & Devereux, Michael P., 1995. "On the design of a neutral business tax under uncertainty," Journal of Public Economics, Elsevier, vol. 58(1), pages 57-71, September.
    11. King, Mervyn A., 1975. "Taxation, corporate financial policy, and the cost of capital : A comment," Journal of Public Economics, Elsevier, vol. 4(3), pages 271-279, August.
    12. Stiglitz, Joseph E., 1973. "Taxation, corporate financial policy, and the cost of capital," Journal of Public Economics, Elsevier, vol. 2(1), pages 1-34, February.
    13. Sandmo, Agnar, 1974. "Investment Incentives and the Corporate Income Tax," Journal of Political Economy, University of Chicago Press, vol. 82(2), pages 287-302, Part I, M.
    14. Howitt, Peter & Sinn, Hans-Werner, 1989. "Gradual Reforms of Capital Income Taxation," American Economic Review, American Economic Association, vol. 79(1), pages 106-124, March.
    15. Fane, G., 1987. "Neutral taxation under uncertainty," Journal of Public Economics, Elsevier, vol. 33(1), pages 95-105, June.
    16. Heaps, Terry & Helliwell, John F., 1985. "The taxation of natural resources," Handbook of Public Economics,in: A. J. Auerbach & M. Feldstein (ed.), Handbook of Public Economics, edition 1, volume 1, chapter 8, pages 421-472 Elsevier.
    17. repec:cor:louvrp:-577 is not listed on IDEAS
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Francesco Menoncin & Paolo M. Panteghini, 2013. "The Johansson-Samuelson Theorem in General Equilibrium: A Rebuttal," FinanzArchiv: Public Finance Analysis, Mohr Siebeck, Tübingen, vol. 69(1), pages 57-71, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:26:y:2002:i:1:p:99-116. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jedc .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.